Safety Alerts & Recalls
What does this mean?
The causes of the contaminations are under investigation and the contaminations are unlikely to be harmful to normally healthy consumers. However, if these recalled products are used by patients with suppressed immune systems (such as those receiving chemotherapy), the risk of infection and other adverse reactions cannot be ruled out.
Please check your medicine cabinet to see if you have any of the recalled products. You can find the batch numbers printed on the bottle. If you have any of the recalled products in your home, please stop using them and discard any recalled product that you have. You may also try to exchange the recalled product at the store where you purchased it.
If you think you are experiencing side effects from this medicine, please follow up with your doctor.
Recall on Several Heartburn Products
In the December 2009 Drug Safety Update, the MHRA announced the following batches of medicine are being recalled from the market because of low levels of contamination by bacteria: Gaviscon Advance Peppermint Flavour - Batch numbers 924471 and 925071
Boots Heartburn Relief Peppermint Flavour - Batch number 41808
Peptac Peppermint Liquid - Batch numbers 41808 and 41957
Peptac Liquid Aniseed Flavour - Batch number 41757
For more information, please visit: more information here